MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system stopped ventilating the patient.An alarm for high airway pressure was present in the log.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of the reported failure in this complaint has been completed.Our field service engineer (fse) conducted an on-site evaluation.A system checkout (sco) was successfully completed, and the reported issue could not be reproduced.Log analysis revealed successful system checkouts both prior to and following the event, however, the trend log didn't cover the event date.Treatment was started in manual mode and after eight minutes, the system shut down and was restarted within one minute.Treatment resumed in manual mode, followed by a switch to volume control.Alarms for leakage, peep: low, and respiratory rate: high were activated.Multiple changes in ventilation modes were then performed.Treatment concluded after about one hour.The technical log has no recordings during this date which indicate the absence of technical malfunctions in the system.The exact root cause of the issue remains unclear and has not been determined.The presence of etco2 according to the logs indicates that ventilation was occurring.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key21856739
Report Number8010042-2025-0000584
Device Sequence Number20010881
Product Code BSZ
UDI-Device Identifier07325710001363
UDI-Public(01)07325710001363(11)180418
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown